Volume 19, 2013, Number 4

Volume 19Number 1Number 2Number 3 ▷ Number 4


A note on a Diophantine equation
Original research paper. Pages 1—3
József Sándor
Full paper (PDF, 97 Kb) | Abstract

b-Parts and finite b-representation of real numbers
Original research paper. Pages 4—15
M. H. Hooshmand
Full paper (PDF, 201 Kb) | Abstract

(2, d)-Sigraphs
Original research paper. Pages 16—27
E. Sampathkumar and M. A. Sriraj
Full paper (PDF, 238 Kb) | Abstract

On the number of sums of three unit fractions
Original research paper. Pages 28—32
Simon Brown
Full paper (PDF, 92 Kb) | Abstract

Pulsated Fibonacci sequence. Part 2
Original research paper. Pages 33—36
Krassimir T. Atanassov
Full paper (PDF, 105 Kb) | Abstract

On generalized multiplicative perfect numbers
Original research paper. Pages 37—42
Bhabesh Das and Helen K. Saikia
Full paper (PDF, 99 Kb) | Abstract

Abstract factorials
Original research paper. Pages 43—76
Angelo B. Mingarelli
Full paper (PDF, 301 Kb) | Abstract

Exact formulae for the prime counting function
Original research paper. Pages 77—85
Mladen Vassilev–Missana
Full paper (PDF, 161 Kb) | Abstract

Restricted super line signed graph RLr(S)
Original research paper. Pages 86—92
P. Siva Kota Reddy and U. K. Misra
Full paper (PDF, 178 Kb) | Abstract


Volume 19Number 1Number 2Number 3 ▷ Number 4

Comments are closed.